Whatsapp+919978917181
Home » Products » ANTI-COLD » Paracetamol 500mg, CPM 2mg, Phenylephrine 5mg Tablets

Paracetamol 500mg, CPM 2mg, Phenylephrine 5mg Tablets

Paracetamol 500mg, CPM 2mg, Phenylephrine 5mg Tablets
Paracetamol 500mg, CPM 2mg, Phenylephrine 5mg Tablets
Send Inquiry
Product Code : 05
Brand Name : KAPTAB PHARMACEUTICALS
Product Description
Being a well known organization of this industry, we are offering a wide assortment of Paracetamol 500mg, CPM 2mg, Phenylephrine 5mg Tablets that are suitable for Liver disorders, Seasonal allergies, Allergic reactions, Asthma symptoms in adults, Mild and uncomplicated hives and other conditions. Our offered tablets are indicated for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses. These Paracetamol 500mg, CPM 2mg, Phenylephrine 5mg Tablets are highly demanded by our clients due to its quick result. 

KAPTAB PHARMACEUTICALS
X